Skip to Content

Has anyone had a metallic taste from Forteo?

Responses (1)

Anonymous 27 Feb 2011

I have only been on Forteo for three months, but have never had the metallic taste. Hope this helps.

marjier 27 Feb 2011

metallic taste no but other side affects yes. from the info i was told your side affects can come and go at will over the course of your treatment. hang in there as the alternative is so much worse.

sign me
53 years old and coping

Mickysid 27 Feb 2011

This metallic taste is driving me crazy. I am wondering if the calcium supplement I take is interfering with the Forteo?

marjier 27 Feb 2011

you never know but in my case i do not take my calcium, vitamin D supplements at the same time as my shot . i try to take then at least 12 hours apart as i find i felt a little better doing it this way.

hope this helps

Anonymous 27 Feb 2011

Make sure you are taking Calcium Citrate with magnesium & zinc, & not Calcium Caronate.

Mickysid 28 Feb 2011

Will the calcium carbonate cause the metallic taste I have?

Anonymous 28 Feb 2011

Good question!I don't know for sure. I was just told by my doctor that the calcium citrate is better absorbed & the magnesim & zinc also help this process. It's not as constipating either.

marjier 28 Feb 2011

i actually take calcium carbonate with vitamin and take extra vitamin D. i have been able to lower my dosage as the forteo has made my absorbtion more efficient and this was shown through blood work.

Anonymous 28 Feb 2011

I take the vit. D supplement also. Should have mentioned that. 1000mg a day

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions